Welcome to the forum.
That's a lot of tramadol at once, double the usual 50 mg dosage at one time and for the day. Tramadol makes me happy. Maybe the higher dose is what is making you talkative. It can also cause serotonin syndrome, so look up the symptoms of that and beware! Are you taking 2 of the 50 mg?
Are you sure the leg pain is only from nerves being pinched IN the legs? A lot of us get leg pain from spinal nerves being pinched, which may not cause back pain. It's often the sciatic nerve that's the problem, but starting in the spine. I would look into this since you have pain in both legs.
Of course, the leg pain can be from bursitis, if the pain is really starting in the legs, and more likely to be only 1 leg. That's easily fixed, if only temporarily, by an injection in the bursa in the hip. Easy shot that doesn't hurt much if at all.
I don't take Lyrica because it caused me to gain half a pound a day, and it wasn't all water! Horrible time getting rid of the weight.
Are the meds helping the pain?
Look up the meds to see in muscle spasms is a side effect.
I would consider a second opinion, especially a neurologist about
the jumping muscles. An anesthesiologist trained pain specialist can treat the spine pain unless surgery is needed, but he could tell you that.
Post Edited (Alcie) : 3/1/2017 6:53:42 AM (GMT-7)